# SDR SWAA2025061180014

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED SLIDE GIRT IS DRAGGING<[01] UPON FURTHER INVESTIGATION FOUND GIRT BAR NOT LATCH INTO THE GIRT BAR RETAINER COVER. PROPERLY INSTALLED GIRT BAR TO THE GIRT BAR RETAINER COVER IAW AMM 25-66-02-400-801 STEP 3.E.(1.F);[02] TASK C/W
